# SDR DL764021371

- Difficulty date: November 25, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 6,581 hours, 2,704 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18Z5R
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

NO LAND 3 EICAS MSG APPEARED FOLLOWED BY NO LAND 3 STATUS MSG AND FLAP/SLAT ELEC STATUS MSG.  ALSO OFF FLAG APPEARED IN CAPT'S STAB TRIM INDICATOR.  FLAP/SLAT ELEC STATUS MSG DISAPPEARED ALONG WITH OFF FLAG IN STAB TRIM IND.  NO LAND 3 MSGS REMAIN UNLESS AUTOPILOT IS DISCONNECTED AND RECONNECTED.  THEN IT ALL HAPPENS AGAIN.  FOUND P6 J-19 C/B 28VAC BUS L GLOWING RED AND SPARKING.  REPLACED SAME, RAN MCDP TEST 40, ALL CHECKS NORMAL.  OK FOR SERVICE REF WDM 24-53-11 PG 7.
